Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lie loops with invariant uniformities. II


Author: Sigmund N. Hudson
Journal: Trans. Amer. Math. Soc. 118 (1965), 526-533
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1965-0174652-1
MathSciNet review: 0174652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0174652-1
Article copyright: © Copyright 1965 American Mathematical Society